CSpace
LOCAL ASYMPTOTIC-EXPANSION AND EXTRAPOLATION FOR FINITE-ELEMENTS
LIN, Q; ZHU, QD
1986-07-01
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume4Issue:3Pages:263-265
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1986D463100008
PublisherVSP BV
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28064
Collection中国科学院数学与系统科学研究院
Affiliation1.CHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
2.XIANGTAN UNIV,DEPT MATH,XIANGTAN,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LIN, Q,ZHU, QD. LOCAL ASYMPTOTIC-EXPANSION AND EXTRAPOLATION FOR FINITE-ELEMENTS[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,1986,4(3):263-265.
APA LIN, Q,&ZHU, QD.(1986).LOCAL ASYMPTOTIC-EXPANSION AND EXTRAPOLATION FOR FINITE-ELEMENTS.JOURNAL OF COMPUTATIONAL MATHEMATICS,4(3),263-265.
MLA LIN, Q,et al."LOCAL ASYMPTOTIC-EXPANSION AND EXTRAPOLATION FOR FINITE-ELEMENTS".JOURNAL OF COMPUTATIONAL MATHEMATICS 4.3(1986):263-265.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LIN, Q]'s Articles
[ZHU, QD]'s Articles
Baidu academic
Similar articles in Baidu academic
[LIN, Q]'s Articles
[ZHU, QD]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LIN, Q]'s Articles
[ZHU, QD]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.